TITLE

Geometric method of reconstructing systems from experimental data

AUTHOR(S)
Nikulchev, E.
PUB. DATE
March 2007
SOURCE
Technical Physics Letters;Mar2007, Vol. 33 Issue 3, p267
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A method of reconstructing model dynamic evolution equations reduced to the central invariant manifold is described, which is based on an analysis of experimental data from controlled objects. The proposed method takes into account the group transformations of phase trajectories, which retain the topological equivalence of local regions.
ACCESSION #
24718388

 

Related Articles

  • CENTER-UNSTABLE MANIFOLDS FOR NONDENSELY DEFINED CAUCHY PROBLEMS AND APPLICATIONS TO STABILITY OF HOPF BIFURCATION. ZHIHUA LIU; MAGAL, PIERRE; SHIGUI RUAN // Canadian Applied Mathematics Quarterly;Summer2012, Vol. 20 Issue 2, p135 

    Center-unstable manifolds are very useful in investigating nonlinear dynamics of nonlinear evolution equations. In this paper, we first present a center-unstable manifold theory for abstract semilinear Cauchy problems with nondense domain. We especially focus on the stability property of the...

  • The Cross Curvature Flow of 3-Manifolds with Negative Sectional Curvature. Chow, Bennett; Hamilton, Richard S. // Turkish Journal of Mathematics;2004, Vol. 28 Issue 1, p1 

    We consider the cross curvature flow, an evolution equation of metrics on 3- manifolds. We establish short time existence when the sectional curvature has a sign. In the case of negative sectional curvature, we obtain some monotonicity formulas which support the conjecture that after...

  • Existence and Asymptotic Stability for Viscoelastic Evolution Problems on Compact Manifolds. Andrade, Doherty; Cavalcanti, Marcelo M.; Domingos Cavalcanti, Valéria N.; Portillo Oquendo, Higidio // Journal of Computational Analysis & Applications;Apr2006, Vol. 8 Issue 2, p173 

    One considers the nonlinear viscoelastic evolution equation utt + Au + F(x, t, u, uT) - g * Au = 0 on Γ x (0, ∞) where Γ is a compact manifold. When F ≠ 0 and g = 0 we prove existence of global solutions as well as uniform (exponential and algebraic) decay rates. Furthermore,...

  • Steepest descent method on a Riemannian manifold: the convex case. Munier, Julien // Balkan Journal of Geometry & Its Applications;2007, Vol. 12 Issue 2, p98 

    In this paper we are interested in the asymptotic behavior of the trajectories of the famous steepest descent evolution equation on Riemannian manifolds. It writes ẋ (t) + gradϕ (x (t)) = 0. It is shown how the convexity of the objective function ϕ helps in establishing the...

  • Attractor dynamics of inflationary monomial potentials. Reyes-Ibarra, Mayra J.; Arturo Ureña-López, L. // AIP Conference Proceedings;7/12/2010, Vol. 1256 Issue 1, p293 

    We study the attractors solutions of the dynamical system of a scalar field endowed with monomial potentials of the form V([lowercase_phi_synonym])∼[lowercase_phi_synonym]2n. The evolution equations of the system are written as a dynamical system, and the critical points represent solutions...

  • A simple proof on the non-existence of shrinking breathers for the Ricci flow. Hsu, Shu-Yu // Calculus of Variations & Partial Differential Equations;Sep2006, Vol. 27 Issue 1, p59 

    Suppose M is a compact n-dimensional manifold, n= 2, with a metric g ij ( x, t) that evolves by the Ricci flow ? t g ij = -2 R ij in M� (0, T). We will give a simple proof of a recent result of Perelman on the non-existence of shrinking breather without using the logarithmic Sobolev...

  • On a Construction of Inertial Manifolds for a Class of Second Order in Time Evolution Equations. Wang, Zongxin // Chinese Annals of Mathematics;Jul99, Vol. 20 Issue 3, p271 

    Inertial manifolds for a class of second order in time dissipative equations are constructed. The author also proves an asymptotic completeness property for the inertial manifolds and characterizes the inertial manifolds as the set of trajectories whose growth is at most of order O(e[sup...

  • Global Stability of a Predator-Prey System with Stage Structure for the Predator. Yan Ni Xiao, Xin Rong; Lan Sun Chen, Xin Rong // Acta Mathematica Sinica;Jan2004, Vol. 20 Issue 1, p63 

    In this paper, some feasibly suffcient conditions are obtained for the global asymptotic stability of a positive steady state of a predator-prey system with stage structure for the predator by using the theory of competitive systems, compound matrices and stability of periodic orbits, and then...

  • Obliquely incident surface waves in shallow water of slowly varying depth. van Duin, C. // Acta Mechanica;Mar2007, Vol. 189 Issue 3/4, p225 

    The propagation properties of obliquely incident, weakly nonlinear surface waves in shallow water of slowly varying depth are studied analytically. The depth changes slowly in a direction that makes a constant angle with the propagation direction of the incident wave, initially travelling in a...

Share

Read the Article

Courtesy of MICHIGAN ELIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics